MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. OES CHOLEDOCHOFIBERSCOPE; CHOLEDOCHO FIBERSCOPE

AIZU OLYMPUS CO., LTD. OES CHOLEDOCHOFIBERSCOPE; CHOLEDOCHO FIBERSCOPE
Model Number CHF-CB30L
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed, during the device inspection.That the coating on the image guide hose has peeled off.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.Corrected field(s): h3 and h4.New information added to the following field: h6.The device was returned for evaluation where the reported event was identified.Based on the results of the investigation, it is likely that the following led to the malfunction: it is presumed the defective event was caused by stress of repeated use, external factors, or handling of the device, however, a definitive root cause cannot be identified.A device history review revealed no issues that could have caused or contributed to the reported issue.Labeling: this issue is addressed in the instructions for use (ifu): it was confirmed that instructions for oes choledochofiberscope chf-cb30l/s chapter 3, ¿preparation and inspection¿ section 3.2, ¿preparation and inspection of the endoscope¿ describes how to inspect for the subject event.Olympus will continue to monitor the field performance of this device.

Brand Name
OES CHOLEDOCHOFIBERSCOPE
Common Device Name
CHOLEDOCHO FIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20559501
Report Number9610595-2024-22187
Device Sequence Number19645926
Product Code FBN
UDI-Device Identifier04953170340154
UDI-Public04953170340154
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K912120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCHF-CB30L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown